It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Fosamax Rash

Fosamax Rash

[ Back to Messages ]

Message

Posted by Charlotte on July 07, 2000 at 14:05:38:

After suffering from rashes for the last three years, I have discovered they are a side effect of Fosamax. I only get the rash when I am in the sun. Does anyone else have this problem? If so, what treatment do you use--ointment, prescription medication, etc.?

By the way, I have such severe osteoporosis--I'm 53 with bones of an 80 year old--that an alternative medicine M.D. told me to take Fosamax. I also use a natural progesterone cream, natural estrogen (which is compounded by a pharmacy), and ipriflavone.

Also, Fosamax seems to be agreeing with me, other than the rash. And, I belive it is helping.

Charlotte


Follow Ups




All times are GMT -7. The time now is 10:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!